Right-sided Duane retraction syndrome associated with multiple malformations


Yalcin S. S., Cagdas D. N., Sener E., Yurdakok K.

Pediatrics International, vol.45, no.5, pp.577-579, 2003 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 5
  • Publication Date: 2003
  • Doi Number: 10.1046/j.1442-200x.2003.01790.x
  • Journal Name: Pediatrics International
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.577-579
  • Hacettepe University Affiliated: Yes